# SDR SWIA202265660

- Difficulty date: March 3, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY IN BETWEEN FS 349.0 AND FS 364.0 THERE IS CORROSION ON INTERCOSTAL LOWER FLANGE AT STR 27R.    (C CHECK RO 5/23/22)    INTERCOSTAL AT STGR 27R, FS349.0 AND FS364.0 FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-21-23-101-003-A02. REMOVED AND REPLACED INTERCOSTAL AT STGR 27R, FS349.0 AND FS364.0 REF CRJ-900 SRM 51-42-21-001-001-A01, CRJ-900 SRM, 51-42-06-001-001-A01 AND DWG SH670-32050 REV J. COMPLIED WITH TASK CARD 51-900-1002-SKY, LEAK CHECK GOOD.
